# SDR DALA2021102106552

- Difficulty date: October 19, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767
- Aircraft serial: 29705
- Aircraft time: 83,626 hours, 15,391 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOP 1803 -SMK- WISPY WHITE SMOKE EMITTED FROM FIRST OFFICERS (R1) FWD WINDOW HEAT TERMINAL AREA 15 MINS INTO FLIGHT. / WINDOW HEAT SELECTED OFF. SMOKE CLEARED. FLIGHT CONTINUED. / CORRECTIVE ACTION: WINDOW FOUND WITH INTERNAL SHORT. REPLACED WINDOW, WINDOW HEAT TERMINAL AND WINDOW HEAT CONTROLLER. (8107338)
